6 weeks ago, I had a partial nephrectomy (right kidney) due to papillary kidney cancer stage 2. My blood pressure prior to the surgery had been inching up and after the surgery it went sky high; today my Dr. prescribed Norvasc 5 mg. Within an hour of taking the medication, I immediately felt a sharp pain in the area of my right kidney, not painful, but took my breath away, it has continued off and on all day. I have not had any other complications from the surgery and infact my recovery from the surgery has been very good.
I called my Dr, but he is not available, and won't be back into his office until next friday. Should I continue the medication?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.